# SDR HDNA2019071800001

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N464RM
- Make and model: Snias AS350B3
- Aircraft serial: 3962
- Aircraft time: 6,548 hours, 24,087 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing Race
- Condition: Cracked
- Location: Tail Rotor
- Component: Rotor Control, Urocop
- Component part number: 350A2719100401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL ROTOR CONTROL ROD PN 350A27-1910-0401 AFT BEARING RACE CRACKED.
